Question about removing dermal filler with Hyaluronidase
Doctor Answers 3
Hyaluronidase can dissolve HA dermal fillers
Thanks for your inquiry. Hyaluronidase can be used to dissolve hyaluronic acid fillers, but the use of this is very rare and usually stems from a patient needing to correct what an inexperienced injector has done. Be sure to wait at least two weeks after the injection and consult your doctor in person, because if you just received the injection, you may simply be experiencing swelling. And even a well-experienced injector may not be able to prevent the hyaluronidase from dissolving the filler in deeper areas, as it does spread. Be sure to consult a certified, experienced medical professional. You may want to look for a second opinion in person.
Possible but difficult
so anything superficial shows clearly through the skin. Just like the extra filler showed through, so will the lumpiness and unevenness after it is dissolved.
It should be possible to keep the deeper filler where it is if your injector is careful but the unevenness will be very difficult to treat with hyalase or more filler. best to let it wear off naturally if you can cope with that
Hope that helps
Hyaluronidase spread through the tissue so it is highly likely that it will dissolve all the filler in the surrounding area even if it's deep.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.